# SDR ABXA9500871

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47147
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5910257501
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND SEVERAL SMALL DENTS AND SCRATCHES ON LEFT SIDE OF RUDDER TAB.  REPLACED RUDDER TAB IAW DC-9 MM 27-20-2.
